Local solutions in Sobolev spaces and unconditional well-posedness for the generalized Boussinesq equation
Luiz Gustavo Farah
Communications on Pure & Applied Analysis 2009, 8(5): 1521-1539 doi: 10.3934/cpaa.2009.8.1521
We study the local well-posedness of the initial-value problem for the nonlinear generalized Boussinesq equation with data in $H^s(\mathbb R^n) \times H^s(\mathbb R^n)$, $s\geq 0$. Under some assumption on the nonlinearity $f$, local existence results are proved for $H^s(\mathbb R^n)$-solutions using an auxiliary space of Lebesgue type. Furthermore, under certain hypotheses on $s$, $n$ and the growth rate of $f$ these auxiliary conditions can be eliminated.
keywords: unconditional well-posedness. Local well-posedness

Year of publication

Related Authors

Related Keywords

[Back to Top]